| Model Number |
M0068318220 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Incontinence (1928); Pain (1994); Abnormal Vaginal Discharge (2123); Constipation (3274); Dyspareunia (4505); Insufficient Information (4580)
| Date of Event |
11/10/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(6).The complainant was unable to provide the suspect device upn and lot number; therefore, the lot expiration and device manufacture dates are unknown.The upn provided was chosen as a representative upn to capture the implanted device.The complainant indicated that the device is not available for return; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a upsylon y-mesh was implanted into the patient on an unspecified date.The patient experienced non-surgical treatment.Patient symptoms include: eep (erosion/extrusion/protrusion of the mesh); back pain; vaginal pain; pelvic pain; groin pain; perineum pain; anal pain; rectal pain; thigh pain; other pain: pain that goes down leg that starts on hip/groin/side (pelvic); painful intercourse; offensive vaginal discharge; difficulties with bowel motions; recurrent incontinence; aggravated incontinence; damage.Nonsurgical treatments: the patient was treated with pain medication: pa.